# SDR 2007UALA02733

- Difficulty date: July 18, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,450 hours, 10,532 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29563014
- Condition: Leaking
- Location: Center Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT WING FUEL TRANSFERRING INTO CENTER FUEL TANK AT A RATE OF 350LBS PER HOUR.  FOUND LEAKY COUPLING IN CENTER RIGHT AUX TANK UPPER RIB, SCAVENGE LINE TO CENTER TANK, ORDERED PACKING PCN 750-7006.  FOUND THE RIGHT CENTER AUX SCAVENGE LINE LEAKING.  REPLACED THE O-RING.  LEAK CHECK GOOD.
